# SDR DALA2023060504501

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 26,546 hours, 10,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5159924) ROW 20 SEAT MOUNTED EMER LIGHT INOP. REMOVED & REPLACED LIGHT ASSY. OPS CK GOOD.
